MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revista alergia Mexico (Tecamachalco, Puebla, Mexico : 1993) · 2015

[DRESS syndrome or reaction to drugs with eosinophilia and systemic symptoms associated to anti-tuberculosis drugs].

Fernández de Córdova-Rodríguez1 Luis René, Guzmán-Guillén Karol Andrea, Fernández de Córdova-Aguirre Juan Carlos

Аннотация на английскомСтатьяПеревод в очереди

Аннотация

Tuberculosis has increased all over the world. This paper reports the case of a male patient with tuberculous meningitis, spinal tuberculosis (Pott's disease) and severe adverse reactions to antituberculosis drugs. He had skin rash, hepatitis, eosinophilia and fever; all these signs make the diagnosis of DRESS syndrome. This syndrome is caused by a severe hypersensitivity reaction to different drugs. It is usually caused by anticonvulsants, sulfonamides and some antiviral drugs, among other drugs. Anti-tuberculosis drugs can also cause this potentially fatal syndrome. The importance of surveillance for early detection and treatment of adverse drug reactions is emphasized.

Для цитирования: Fernández de Córdova-Rodríguez1 Luis René, Guzmán-Guillén Karol Andrea, Fernández de Córdova-Aguirre Juan Carlos. [DRESS syndrome or reaction to drugs with eosinophilia and systemic symptoms associated to anti-tuberculosis drugs].. Revista alergia Mexico (Tecamachalco, Puebla, Mexico : 1993). 2015.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.